# SDR CA120711006

- Difficulty date: July 11, 2012
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Part number: 0431102111A
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED LT BLEED AIR LEAK AFTER TAKEOFF.  ELECTED TO SECURE LT ENG & RETURN FOR LANDING.  DURING MX FACILITY VISUAL CHECK, THEY FOUND A BLEED LOOP CONTACTING MULTIPLE PLACES.  LOOP MT 67, PN 04-31102-111A, WAS TOO CLOSE TO THE BLEED VLV & BLEED DUCT INSULATION IN VARIOUS SPOTS.  THE LOOP WILL BE RE-POSITIONED TO THE CORRECT STAND OFF FROM BLEED LOOP TO DUCTING IAW MM CH 36.  MX FACILITY PERFORMED A VISUAL CHECK, AN ENG RUN AT IDLE & LRU BLEED LOOP TEST WITH NO APPARENT FAULT SHOWING.
